# SDR SIMA20140721007

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 36,136 hours, 33,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OVERHEAD EMER LIGHT INOPERATIVE.  TROUBLE SHOT EMER LIGHT IAW FIM 33-50-00-810-804-A.  FOUND CONNECTOR LOOSE, ATTACHED CONNECTOR IAW AMM 33-50-09-400-802-A.  OPERATIONS CHECKED GOOD.
